Excedrin Tension Headache for Pain What You Should Know


Excedrin tension headache for pain what you should know introduction Excedrin tension headache is an over the counter pain relief medication other Excedrin Products street different kinds of headaches that Excedrin tension headache is used specifically to provide short term relief of minor head back and shoulder pain caused by a tension and stress read on to learn how Excedrin tension headache works and how to use it safely about Excedrin tension headache Excedrin tension headache is a combination medication that contains two drugs acetaminophen and caffeine these drugs work in different ways to help relieve your pain acetaminophen acetaminophen is a pain reliever and a fever reducer policy them enough and works is not fully known however it stopped to work mainly in the central nervous system in your brain and spinal cord it increases the amount of pain your body can easily tolerate acetaminophen also blocks your body’s production of certain chemicals called pursed at london’s these chemicals can raise your body temperature and cause pain and inflammation in the body caffeine caffeine is a stimulant it decreases blood flow to certain parts of the body and reduces muscle tension it does not provide pain relief instead its action helps increase the pain relief from acetaminophen forms and dosage Excedrin tension headache comes as a caplet to take by mouth each caplet contains 500 mg acetaminophen and 65 MG caffeine the recommended dosage is listed below by age you can also find dosage information on the product’s packaging adults and children 12 years and older take two caplets every six HRS do not take more than six caplets in a 24 hour. If you take more than the recommended dosage you’re at higher risk of liver damage for children younger than 12 years talk with your child’s Dr. Before giving your child Excedrin tension headache side effects acetaminophen generally does not cause many side effects people typically tolerated well still each of the drugs in Excedrin tension headache can cause some side effects some effects may go away as your body gets used to the medication but if any of the common side effects cause problems for you or don’t go away call your Dr. and if you have any of the serious to side effects call your Dr. or 911 right away common side effects the more common side effects of Excedrin tension headache can be caused by the caffeine that’s in it the side effects can include nervousness feeling irritable sleeping trouble rapid heart rate serious side effects IC said Ron tension headache contains acetaminophen although side effects from acetaminophen are rare they can be serious these side effects can include allergic reaction with symptoms such as trouble breathing it she read blisters rash drug interactions taking certain drugs to gather can cause interactions drugs that can interact with Excedrin tension headache include war for in war for and is a blood thinner if you take war for in the sure to talk with your Dr. or pharmacist before taking Excedrin tension headache medications with the same ingredients to avoid overdose be very careful not to take other drugs that contain acetaminophen while taking Excedrin tension headache acetaminophen can be found in prescription drugs and over the counter medications if you’re not sure if the medication contains acetaminophen ask your Dr. or pharmacist you should also be aware of much caffeine you consume while taking Excedrin tension headache the recommended dosage of this product contains about as much caffeine as a cup of coffee keep in mind that too much caffeine can cause nervousness in irritability and sleep problems these problems could be counterproductive to the reason you’re taking Excedrin tension headache in the first place warnings Excedrin tension headache is safe for most people however it should be used carefully and in some cases it should be avoided the following warnings can help keep you safe conditions of concern if you have any of the following conditions ask your Dr. If it’s safe for you to use Excedrin tension headache this medication may cause serious health problems if you have the following conditions liver disease allergy to acetaminophen other warnings acetaminophen can cause severe liver damage you have a higher risk of liver damage if you take more than the maximum daily amount of Excedrin tension headache six caplets in 24 hours take Excedrin tension headache with other products that contain acetaminophen take Excedrin tension headache and consume three or more alcoholic drinks per day if you have symptoms of liver damage call your Dr. Right away symptoms can include yellowing of your skin or the whites of your eyes came in the upper right area of your abdomen Na show or vomiting loss of appetite tiredness sweating unusual bruising or bleeding dark or tea colored urine color dark terry stills in case of overdose be sure to follow the dosage instructions carefully to avoid overdose symptoms of an overdose of Excedrin tension headache can include very fast heart rate nadja vomiting sweating paleness feeling tired and sick pregnancy and breastfeeding the active ingredients in Excedrin tension headache are acetaminophen and caffeine in the amounts found in Excedrin tension headache these drugs are generally safe to use by pregnant and breastfeeding women however if you’re pregnant or breastfeeding don’t use Excedrin tension headache without first talking to your Dr. Takeaways now you’ve got the information you need to take Excedrin tension headache safely here are a few things to keep in mind tell your Dr. and pharmacist about all medications you’re taking before using Excedrin tension headache they can tell you if any of these drugs are dangerous to gather carefully read product labels of other pain relievers that you’re taking before using Excedrin tension headache other products may contain the same active ingredients as this medication and checking can help avoid overdose if you have liver disease talk with your Dr. Before taking this medication if you’re taking Excedrin tension headache and your symptoms get worse or don’t go away or if other symptoms start stop taking this medication and call your Dr. Limit the amount of caffeinated drinks or foods you consume this medication contains caffeine and eating or drinking too much caffeine can make your heart beat faster or make you feel jittery

About the author

Comments

Leave a Reply

Your email address will not be published. Required fields are marked *